# SDR Q2S2010F00026

- Difficulty date: February 28, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0743.  WORKCARD NR 53-520-01-01. FWD CARGO COMPARTMENT AT STA 570, LBL 23 FOUND FLOOR SUPPORT FRAME WEB CRACKED.  DAMAGED AREA TRIMMED IAW SRM 51-40-03 FIGURE 1 REVISION 116.  FABRICATED REPAIR CHANNEL AND FILLER IAW SRM 51-40-03, FIG 1 REVISION 116.  FABRICATED REPAIR CHANNEL AND FILLER HEAT TREATED, HARDNESS TEST AND CONDUCTIVITY TEST CARRIED OUT.  FABRICATED REPAIR CHANNEL AND FILLER TREATED AND INSTALLED IAW SRM 51-10-02 AND 51-40-03 FIG 1, REV 116.
